About this Journal Submit a Manuscript Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 539125, 16 pages
http://dx.doi.org/10.5402/2012/539125
Research Article

Quadruple Fixed Point Theorems in Partially Ordered Metric Spaces Depending on Another Function

1Université de Sousse Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Route GP1, H. Sousse 4011, Tunisia
2Department of Mathematics, Atılım University, 06836 İncek, Ankara, Turkey

Received 27 February 2012; Accepted 30 April 2012

Academic Editor: G. Wang

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi, Erdal Karapınar, and İlker Şavas Yüce, “Quadruple Fixed Point Theorems in Partially Ordered Metric Spaces Depending on Another Function,” ISRN Applied Mathematics, vol. 2012, Article ID 539125, 16 pages, 2012. doi:10.5402/2012/539125